Search dblp for Publications

export results for "toc:db/journals/dam/dam57.bht:"

 download as .bib file

@article{DBLP:journals/dam/AlonST95,
  author    = {Noga Alon and
               Joel Spencer and
               Prasad Tetali},
  title     = {Covering with Latin Transversals},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {1--10},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(93)E0136-M},
  doi       = {10.1016/0166-218X(93)E0136-M},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/AlonST95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Annan95,
  author    = {J. D. Annan},
  title     = {The Complexities of the Coefficients of the Tutte Polynomial},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {93--103},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00097-W},
  doi       = {10.1016/0166-218X(94)00097-W},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Annan95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/BerkmanV95,
  author    = {Omer Berkman and
               Uzi Vishkin},
  title     = {Almost Fully-parallel Parentheses Matching},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {11--28},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(93)E0137-N},
  doi       = {10.1016/0166-218X(93)E0137-N},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/BerkmanV95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/BirgeD95,
  author    = {John R. Birge and
               Michael A. H. Dempster},
  title     = {Optimal Match-up Strategies in Stochastic Scheduling},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {105--120},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00098-X},
  doi       = {10.1016/0166-218X(94)00098-X},
  timestamp = {Fri, 02 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/BirgeD95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Butkovic95,
  author    = {Peter Butkovic},
  title     = {Regularity of Matrices in Min-algebra and Its Time- Complexity},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {121--132},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00099-Y},
  doi       = {10.1016/0166-218X(94)00099-Y},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Butkovic95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Dahlhaus95,
  author    = {Elias Dahlhaus},
  title     = {Efficient Parallel Recognition Algorithms of Cographs and Distance
               Hereditary Graphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {29--44},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(93)E0138-o},
  doi       = {10.1016/0166-218X(93)E0138-o},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Dahlhaus95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/EdwardsM95,
  author    = {Keith Edwards and
               Colin McDiarmid},
  title     = {The Complexity of Harmonious Colouring for Trees},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {133--144},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00100-R},
  doi       = {10.1016/0166-218X(94)00100-R},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/EdwardsM95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Glazebrook95,
  author    = {Kevin D. Glazebrook},
  title     = {Stochastic Scheduling and Forwards Induction},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {145--165},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00101-I},
  doi       = {10.1016/0166-218X(94)00101-I},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Glazebrook95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/HanenM95,
  author    = {Claire Hanen and
               Alix Munier},
  title     = {A Study of the Cyclic Scheduling Problem on Parallel Processors},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {167--192},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00102-J},
  doi       = {10.1016/0166-218X(94)00102-J},
  timestamp = {Fri, 30 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/HanenM95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Kucera95,
  author    = {Ludek Kucera},
  title     = {Expected Complexity of Graph Partitioning Problems},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {193--212},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00103-K},
  doi       = {10.1016/0166-218X(94)00103-K},
  timestamp = {Wed, 14 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dam/Kucera95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Pruhs95,
  author    = {Kirk Pruhs},
  title     = {Using Local Adaptations to Reconfigure a Spanning Tree of a Network},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {67--74},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00077-Q},
  doi       = {10.1016/0166-218X(94)00077-Q},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Pruhs95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Reed95,
  author    = {Bruce A. Reed},
  title     = {Rooted Routing in the Plane},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {213--227},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00104-L},
  doi       = {10.1016/0166-218X(94)00104-L},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Reed95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/RuskeyJW95,
  author    = {Frank Ruskey and
               Ming Jiang and
               Andrew Weston},
  title     = {The Hamiltonicity of Directed sigma - tao Cayley Graphs (or: {A} Tale
               of Backtracking)},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {75--83},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00078-R},
  doi       = {10.1016/0166-218X(94)00078-R},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/RuskeyJW95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Sanlaville95,
  author    = {Eric Sanlaville},
  title     = {Nearly on Line Scheduling of Preemptive Independent Tasks},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {229--241},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00105-M},
  doi       = {10.1016/0166-218X(94)00105-M},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Sanlaville95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/Schulz95,
  author    = {Andreas S. Schulz},
  title     = {The Permutahedron of Series-parallel Posets},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {85--90},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00079-S},
  doi       = {10.1016/0166-218X(94)00079-S},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/Schulz95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/SmetanichKK95,
  author    = {Yakov S. Smetanich and
               Yakov B. Kazanovich and
               Vyacheslav V. Kornilov},
  title     = {A Combinatorial Approach to the Problem of Self-assembly},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {1},
  pages     = {45--65},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(93)E0135-L},
  doi       = {10.1016/0166-218X(93)E0135-L},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/SmetanichKK95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/SomaZYH95,
  author    = {Nei Yoshihiro Soma and
               Alan Solon Ivor Zinober and
               Horacio Hideki Yanasse and
               Peter John Harley},
  title     = {A Polynomial Approximation Scheme for the Subset Sum Problem},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {243--253},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00106-N},
  doi       = {10.1016/0166-218X(94)00106-N},
  timestamp = {Wed, 14 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/SomaZYH95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dam/SrivastavS95,
  author    = {Anand Srivastav and
               Peter Stangier},
  title     = {Weighted Fractional and Integral K-matching in Hypergraphs},
  journal   = {Discrete Applied Mathematics},
  volume    = {57},
  number    = {2-3},
  pages     = {255--269},
  year      = {1995},
  url       = {https://doi.org/10.1016/0166-218X(94)00107-O},
  doi       = {10.1016/0166-218X(94)00107-O},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/dam/SrivastavS95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics